# SDR AWXA200400259

- Difficulty date: February 23, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 61,016 hours, 37,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 65505683
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-20 CHECK CORROSION WAS FOUND ON L-2 DOOR ENTRY WAY CREASE BEAM UPPER OUTER CHORD BETWEEN BS 960 AND BS 983, LBL 55, WL 209.  MAINTENANCE REMOVED CORRODED CREASE BEAM UPPER OUTER CHORD FROM BS 960 TO BS 983, LBL 55, WL 209; FABRICATED A NEW REPLACEMENT CHORD; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 8 PG 1 & 38.
